MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-28-250-28U
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"subject presented an aortic aneurysm and was treated with one relay pro bare stent on (b)(6) 2023.During the 2-year follow-up ct imaging showed a type ib endoleak that the pi determined not related to the procedure and undetermined if related to the device.This ae is ongoing." patient outcome: "patient will be monitored and imaging will be taken again at 3y follow-up.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key25636692
Report Number2247858-2026-00101
Device Sequence Number13117641
Product Code MIH
UDI-Device Identifier00843576149885
UDI-Public00843576149885
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/07/2024
Device Catalogue Number28-M4-28-250-28U
Device Lot Number2210040062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale